Faculty Profiles

Jianfeng Lu
Associate Professor of Mathematics
242 Physics Bldg, 120 Science Drive, Durham, NC 27708
(919) 660-2875
(919) 660-2821



Ph.D., Princeton University 2009

E, W, Lu, J, and Yang, X. "Effective Maxwell equations from time-dependent density functional theory." Acta Math. Sin. 32 (2011): 339-339. Open Access Copy

E, W, and Lu, J. "Electronic structure of smoothly deformed crystals: Cauchy-born rule for the nonlinear tight-binding model." Communications on Pure and Applied Mathematics 63.11 (November 2010): 1432-1468. Full Text

E, W, Li, T, and Lu, J. "Localized bases of eigensubspaces and operator compression." Proceedings of the National Academy of Sciences 107.4 (January 26, 2010): 1273-1278. Full Text

Lin, L, Lu, J, Ying, L, and E, W. "Pole-based approximation of the Fermi-Dirac function." Chin. Ann. Math. Ser. B 30 (2009): 729-742. Open Access Copy

Garcia-Cervera, CJ, Ren, W, Lu, J, and E, W. "Sequential multiscale modelling using sparse representation." Commun. Comput. Phys. 4 (2008): 1025-1033.

E, W, and Lu, J. "The Elastic Continuum Limit of the Tight Binding Model*." Chinese Annals of Mathematics, Series B 28.6 (December 2007): 665-676. Full Text

E, W, García-Cervera, CJ, and Lu, J. "A sub-linear scaling algorithm for computing the electronic structure of materials." Communications in Mathematical Sciences 5.4 (2007): 999-1026. Full Text